Extended hyperbolic function method and new exact solitary wave solutions of Zakharov equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (8): 2434-2438    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Extended hyperbolic function method and new exact solitary wave solutions of Zakharov equations
Huang Ding-Jiang, Zhang Hong-Qing
大连理工大学应用数学系,大连 116024
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn